A problem on lacunary series

Kaufman R.: A problem on lacunary series. In: Acta scientiarum mathematicarum, (29) 3-4. pp. 313-316. (1968)

[thumbnail of math_029_fasc_003_004_313-316.pdf]
Preview
Cikk, tanulmány, mű
math_029_fasc_003_004_313-316.pdf

Download (689kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 313-316
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38597/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 316. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14200

Actions (login required)

View Item View Item